# SDR 8394094

- Difficulty date: December 9, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Beech 1900D
- Aircraft serial: UE385
- Aircraft time: 4,758 hours, 6,354 cycles
- Engine: Pwa PT6*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN17517A
- Condition: Bent
- Location: Control Horn
- Part time: 4,758 hours, 6,354 cycles
- Component: Control Horn, Raythn
- Component part number: 1015240591
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAIL NR 6 INSPECTION FOUND RUDDER CONTROL HORN MOUNT BOLT BENT AND TORQUE TUBE MOUNT BOLTS LOOSE.
